# SDR UALA2010072602653

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 53,888 hours, 19,997 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGCIU FAULT, RTFL.  FOUND LGCIU2 NOT RESPONSIVE TO ANY CFDS TEST. REPLACED LGCIU2. FOUND NO PRIOR OR ACTIVE FAULTS ON LGCIU1.  ACCOMPLISHED NOSE EXTENSION & RETRACTION FUNCTIONAL TEST IAW MM.  OPS CHECK NORMAL WITH EACH LGCIU IN COMMAND AND NO ABNORMAL NOISES NOTED ON EACH CYCLE. NO ABNORMAL ECAM MESSAGES OR INDICATIONS NOTED ON EACH CYCLE. BSCU1 AND BSCU2 BITE TEST NORMAL. NO FAULTS
